Existence of Second Order Impulsive Neutral Integro-Differential Evolution Control Systems with an Infinite Delay
P. Palani1, T. Gunasekar2, M. Angayarkanni3, K. A. Venkatesan4
1P. Palani, Sri Vidya Mandir Arts l& Science College, Uthangarai, Krishnagiril-635307, Tamil Nadu, India.
2T. Gunasekar, Department of Mathematics, Vel Tech Rangarajan Dr.Sagunthala R&D Institute of Science Land Technology, Chennail-600062, Tamil Nadu, India.
3M. Angayarkanni, Department of Mathematics, Kandasamy Kandars College, P.Vellore, Namakkal-638182, Tamil Nadu, India.
4K. A. Venkatesan, Department of Mathematics, Vel Tech Rangarajan Dr.Sagunthala R&D Institute of Science Land Technology, Chennai -600062, Tamil Nadu, India.
Manuscript received on 01 August 2019. | Revised Manuscript received on 06 August 2019. | Manuscript published on 30 September 2019. | PP: 8857-8862 | Volume-8 Issue-3 September 2019 | Retrieval Number: C6673098319/2019©BEIESP | DOI: 10.35940/ijrte.C6673.098319
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: This article, we study sufficient conditions for the controllability of second-order impulsive neutral integro-differential evolution systems with an infinite delay in Banach spaces by using the theory of cosine families of bounded linear operators and fixed point theorem.
Keywords: Nonlinear Ordinary Differential Operators, Impulsive Optimal Control Problems; Evolution Equations.
2000 Subject Classification: 34L30, 49N25, 37L05.
Scope of the Article: Classification